MathSciNet Relay Station
MathSciNet bibliographic data
MR2802584 57R17 (53D35 57R57)
Friedl, Stefan; Vidussi, Stefano Symplectic 4-manifolds with $K=0$ and the Lubotzky alternative. Math. Res. Lett. 18 (2011), no. 3, 513–519.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement